Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What treatment should I take for scars due to neurodermatitis ?

i have Neurodermatitis. and now i have scars.. how can i get rid of these? or at least have healthy looking legs?
Asked On : Tue, 31 May 2011
Answers:  2 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You continue the cream you are using.
Wash your legs before going to bed and apply some soothing cream like Vaseline
Do some leg exercise for good circulation in the lrgs.
ok and bye..
Answered: Tue, 31 May 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi! linda,
Welcome to HealthcareMagic forum,

Neurodermatitis is a condition where in one gets severe itching on the outer aspect of lower leg especially when one is completely free and relaxed .There is a scratch -itch cycle which develops here .
Because of constant itching one can get two kinds of scar - one which is dark black i n color and other when it becomes de-pigmented (milky white) .I guess you have developed a dark patch over the area.
If it is so ,then you should apply a combination cream containing steroid and salicylic acid (3-5%) over the lesion.This will not only reduce your itching ,but also your dark patches.
You can also take some steroid injection over the lesion if required.
The idea is to break the scratch-itch cycle ,and the above method would help here.

I hope this answers your query,if you have any further question,please write back to us.


Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor